Tom Høholdt

  1. 2017
  2. Published

    Counting generalized Reed-Solomon codes. / Beelen, Peter ; Glynn, David; Høholdt, Tom; Kaipa, Krishna.

    In: Advances in Mathematics of Communication, Vol. 11, No. 4, 2017, p. 777--790.

    Publication: Research - peer-reviewJournal article – Annual report year: 2017

  3. 2015
  4. Published

    Linear complexity for multidimensional arrays - a numerical invariant. / Gomez-Perez, Domingo; Høholdt, Tom; Moreno, Oscar; Rubio, Ivelisse.

    Proceedings of the IEEE International Symposium on Information Theory (ISIT 2015). IEEE, 2015. p. 2697-2701.

    Publication: Research - peer-reviewArticle in proceedings – Annual report year: 2015

  5. 2014
  6. Published

    On the sizes of expander graphs and minimum distances of graph codes. / Høholdt, Tom; Justesen, Jørn.

    In: Discrete Mathematics, Vol. 325, 2014, p. 38-46.

    Publication: Research - peer-reviewJournal article – Annual report year: 2014

  7. Published

    Optimal codes as Tanner codes with cyclic component codes. / Høholdt, Tom; Pinero, Fernando; Zeng, Peng.

    In: Designs, Codes and Cryptography, Vol. 76, No. 1, 2014, p. 37-47.

    Publication: Research - peer-reviewJournal article – Annual report year: 2014

  8. 2013
  9. Published

    List Decoding of Algebraic Codes. / Nielsen, Johan Sebastian Rosenkilde; Beelen, Peter (Main supervisor); Høholdt, Tom (Supervisor).

    Kgs. Lyngby : Technical University of Denmark (DTU), 2013. 178 p. (DTU Compute PHD-2013; No. 309).

    Publication: ResearchPh.D. thesis – Annual report year: 2013

  10. Published

    On Rational Interpolation-Based List-Decoding and List-Decoding Binary Goppa Codes. / Beelen, Peter ; Høholdt, Tom; Nielsen, Johan Sebastian Rosenkilde; Wu, Yingquan.

    In: I E E E Transactions on Information Theory, Vol. 59, No. 6, 2013, p. 3269-3281.

    Publication: Research - peer-reviewJournal article – Annual report year: 2013

  11. Published

    On the Dimension of Graph Codes with Reed–Solomon Component Codes. / Beelen, Peter ; Høholdt, Tom; Pinero, Fernando; Justesen, Jørn.

    2013 IEEE International Symposium on Information Theory Proceedings (ISIT). IEEE, 2013. p. 1227-1231.

    Publication: Research - peer-reviewArticle in proceedings – Annual report year: 2013

  12. 2012
  13. Published

    Duals of Affine Grassmann Codes and Their Relatives. / Beelen, P.; Ghorpade, S. R.; Hoholdt, T.

    In: I E E E Transactions on Information Theory, Vol. 58, No. 6, 2012, p. 3843-3855.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  14. Published

    Eigenvalues and expansion of bipartite graphs. / Høholdt, Tom; Janwa, Heeralal.

    In: Designs, Codes and Cryptography, Vol. 65, No. 3, 2012, p. 259-273.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  15. Published

    List Decoding of Matrix-Product Codes from nested codes: an application to Quasi-Cyclic codes. / Hernando, Fernando; Høholdt, Tom; Ruano , Diego.

    In: Advances in Mathematics of Communication, Vol. 6, No. 3, 2012, p. 259-272.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

Previous 1 2 3 4 5 6 Next
Download list:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word